Illinois Journal of Mathematics

A non-normal hereditarily-separable space

Mary Ellen Rudin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 3 (1974), 481-483.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051132

Digital Object Identifier
doi:10.1215/ijm/1256051132

Mathematical Reviews number (MathSciNet)
MR0343235

Zentralblatt MATH identifier
0282.54010

Subjects
Primary: 54D15: Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
Secondary: 04A15

Citation

Rudin, Mary Ellen. A non-normal hereditarily-separable space. Illinois J. Math. 18 (1974), no. 3, 481--483. doi:10.1215/ijm/1256051132. https://projecteuclid.org/euclid.ijm/1256051132


Export citation